Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Lipodystophy and exercise
Jul 14, 2010

I am a 39 yr old black female who has been living with Hiv for 10 years. My Cd-4 count is 698 and my viral load is undetectable and I am fairly healthy. I am currently taking Invirase and Reyataz and have noticed within the last few years that I have a large midsection. I am small every where else except for my large belly. I have even had people ask me if I were pregnant. Talk about embarassing. I just had my hip replaced 4 months ago due to AVN and need some guidance as to what types of exercises should I do to help lose the belly. I went from 99lbs to 160lbs in 2 years. I am embarassed and depressed. Are there any diets, such as the fat belly diet that you would reccomend. I have a bad sweet tooth and I love carbs. Please help me. I would like to fit into my clothes again.

Response from Dr. Henry

I do not have a specific exercise regimen to recommend. I urge you to consult a dietician/nutritionist and exercise trainer to come up with a personalize plan that would work for you for many years (to tip the balance over time to more calories burned up versus consumed). You may also want to discuss with your HIV provider whether any other HIV regimen may be more attractive as to fat distribution concerns. KH



Previous
HIV tinnitus supoort group
Next
PEP and alcohol

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement